MathSciNet Relay Station
MathSciNet bibliographic data
MR1844991 (2002f:16088) 16W30
Masuoka, Akira Defending the negated Kaplansky conjecture. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3185–3192 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement